Rocky Mountain Journal of Mathematics

Structure theory of tensor product locally $H^*$-algebras

Marina Haralampidou

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 42, Number 1 (2012), 97-116.

Dates
First available in Project Euclid: 23 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1327329314

Digital Object Identifier
doi:10.1216/RMJ-2012-42-1-97

Mathematical Reviews number (MathSciNet)
MR2876271

Zentralblatt MATH identifier
1244.46025

Subjects
Primary: 46H05: General theory of topological algebras 46H10: Ideals and subalgebras 46H20: Structure, classification of topological algebras 46M05: Tensor products [See also 46A32, 46B28, 47A80]

Keywords
Locally $H^*$-algebra (locally $m$-convex $H^*$-algebra) $(bs)$-property $H$-property Ambrose algebra family of axes canonical orthogonal basis $(Pbs)$-property hereditary Ambrose algebra

Citation

Haralampidou, Marina. Structure theory of tensor product locally $H^*$-algebras. Rocky Mountain J. Math. 42 (2012), no. 1, 97--116. doi:10.1216/RMJ-2012-42-1-97. https://projecteuclid.org/euclid.rmjm/1327329314


Export citation